# SDR 2000UALA00047

- Difficulty date: January 31, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Aircraft time: 63,824 hours, 36,477 cycles
- Engine: Pwa JT8D15
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Row 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12 ABC APPEARED TO BE LOOSE IN TRACK.  *S/D*  FINDINGS INDICATE FORWARD ATTACH POINT EXTENDED TOO FAR PUTTING PRESSURE ON MONEL RIVETS RATHER THAN ON ATTACH BRACKET.  ISOLATED INCIDENT.
